# SDR CA110830005

- Difficulty date: August 6, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Piper PA-46-310P
- Engine: Pwa PT6*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

(CAN) ON AUGUST 6, 2011 AT APPROXIMATELY 1700 EDT, THE ABOVE REFERENCED AIRCRAFT EXPERIENCED A LOSS IN ENGINE POWER SOON AFTER TAKEOFF. THE PILOT REPORTED WHILE TURNING CROSSWIND AT APPROXIMATELY 1,100 FEET ABOVE GROUND HE HEARD A PITCH CHANGE IN THE ENGINE. THE PILOT DECIDED TO TURN DIRECTLY BACK TO THE AIRPORT AND NOTED THE NOISE GOT WORSE AND THE ENGINE WAS CUTTING OFF. PRIOR TO TOUCH DOWN THE PILOT PLACED THE GEAR IN THE DOWN POSITION HOWEVER THE BOTTOM OF THE FUSELAGE IMPACTED THE RUNWAY.
